CareOne Aller-Ease 24 Hour Original Prescription Strength 180 mg Allergy - 15 CT

Antihistamine. Gluten free. Fexofenadine hydrochloride tablets, 180 mg. Compare to the active ingredient in Allegra Allergy (This product is not manufactured or distributed by Chattem, Inc., a Sanofi Company, distributor of Allegra Allergy). 24 hr. Non-drowsy. Indoor/outdoor allergy relief. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Our pharmacists recommend. Quality guaranteed or your money back. Made in Czech Republic. Other information: Do not use if printed blister unit is broken or torn., Store between 68 degrees - 77 degrees F (20 degrees - 25 degrees C)., Protect from excessive moisture., This product meets the requirements of USP dissolution test 3.

View our Curbside FAQ page